Facebook Pixel
EmpowHER Guest


By Anonymous March 18, 2015 - 8:53pm
Rate This

bt the bleeding I got after using ipill was just after my actuall period eneded... and that bleeding was not like an actual period bleeding.... bt it is totaly red in colour...and it has a continuous flow....... and I put upp weight also. atleast 2kgs..... bt I realy dont feel any kind of other symptoms...... !!!!... :O. :-(....

Add a Comment1 Comments

HERWriter Guide

Hi Anon

This sounds like a side effect of taking emergency contraception.

If pregnancy is a concern, you can take a test about three weeks after you had unprotected sex.


March 19, 2015 - 5:29am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Menstrual Cycle

Get Email Updates

Related Checklists

Menstrual Cycle Guide

Have a question? We're here to help. Ask the Community.


Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!